# SDR 2010FA0000350

- Difficulty date: May 23, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 65B9007113
- Condition: Cracked
- Location: Slot Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) NR 1, 3 AND 4 ENG SLOT SEAL FAIRING FASTENER HOLES WORN.  MINOR REPAIR ACCOMPLISHED BY OVERSIZE, THE AFFECTED HOLES AND INSTALL NEW GROMMET ASSY.
